Pell conics and quadratic reciprocity

Hambleton, S. and Scharaschkin, V. (2012) Pell conics and quadratic reciprocity. Rocky Mountain Journal of Mathematics, 42 1: 91-96. doi:10.1216/RMJ-2012-42-1-91

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ272749_OA.pdf HERDC evidence - not publicly available application/pdf 430.15KB 0

Author Hambleton, S.
Scharaschkin, V.
Title Pell conics and quadratic reciprocity
Journal name Rocky Mountain Journal of Mathematics   Check publisher's open access policy
ISSN 0035-7596
Publication date 2012-01-01
Year available 2012
Sub-type Article (original research)
DOI 10.1216/RMJ-2012-42-1-91
Open Access Status File (Publisher version)
Volume 42
Issue 1
Start page 91
End page 96
Total pages 6
Place of publication Tempe, AZ, United States
Publisher Rocky Mountain Mathematics Consortium
Language eng
Abstract We give a proof of quadratic reciprocity, based on the arithmetic of conics. The proof works in all cases, and the calculations are remarkably simple.
Keyword Quadratic reciprocity
Pell conics
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 16 Apr 2012, 22:48:56 EST by System User on behalf of Mathematics